# SDR IPXA2024101654112

- Difficulty date: October 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,724 hours, 23,031 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146T521140
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO TRACK ASSY BROKEN AT : STA 1510 LBL 33.00 (REPAIR) ATTACHEMENTS ARE UPLOADED.  OPEN
